# SDR SWAA2012121310575

- Difficulty date: December 4, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 63,662 hours, 53,314 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 65C26311
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RIB CRACKED AT TRAILING EDGE EXHAUST GATE I/B END OF O/B FLAP WBL 184.40.  REPLACED RIB IAW SRM AND DWG.
